i have taking this med(3 caps. of 75mg ) for about 2yr. the side effects are blurred vision, constipation and a few others that are minor to manageable. the rash however started a few days ago in an area about 4-5 sq inches,and seems to spread a little outside the main area. the itch is intense. the rash seems to be an insignificant side affect in the big picture of things. your input would be welcome.
My partner has been on 300mg of venlafaxine, however after all trying to sort what could be the issue it was the medication it spreads everywhere, also she got taken off it not given any meds to help then a week later she had a meltdown she has to endure it till her psychiatrists so the rash is a side effect from the meds
- Venlafaxine Information for Consumers
- Venlafaxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Venlafaxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Dec 2009 • 2 answers
Prescribed Venlalic XL 75mg from Venlafaxine 37.5mg will it have less side effects and will it help?
Posted 21 Oct 2012 • 1 answer
Posted 24 Feb 2014 • 2 answers
Posted 21 Oct 2014 • 1 answer
Posted 11 Nov 2017 • 3 answers